MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIOLOX DELTA HEAD 32 MM 12/14 S / +0; PROSTHESIS,HIP,SEMICONSTRAIND,MTAL/CERAMIC/POLYMR,CMNTDORNONPORUS,UNCMNTD

SMITH & NEPHEW, INC. BIOLOX DELTA HEAD 32 MM 12/14 S / +0; PROSTHESIS,HIP,SEMICONSTRAIND,MTAL/CERAMIC/POLYMR,CMNTDORNONPORUS,UNCMNTD
Catalog Number 76539160
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a cortisone injection was required due to right lateral hip pain.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, all documents and images provided as of this date have been reviewed and considered and unless noted do not contribute to the clinical investigation.No further clinical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
BIOLOX DELTA HEAD 32 MM 12/14 S / +0
Common Device Name
PROSTHESIS,HIP,SEMICONSTRAIND,MTAL/CERAMIC/POLYMR,CMNTDORNONPORUS,UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7353110
Report Number1020279-2018-00347
Device Sequence Number19338796
Product Code LZO
UDI-Device Identifier03596010566928
UDI-Public03596010566928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2023
Device Catalogue Number76539160
Device Lot Number13GT33052
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer02/22/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date05/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR